I am 48 years of age, I have been diagnosed with Borderline personality disorder and Obsessive Compulsive tendencies and mood swings which resumbles Bipolar.
. I am currently taking Doxepin 50mg with Trazodone 100 mg along with Haldol 0.5 mg in which I take at bedtime for anxiety/depression issues in which I have had problems sleeping so my psychiatrist put me on. Most of the day today I have felt like a 'zombie' walking around feeling very fatigue and 'wired' feelings of anxiety, shakey (shaky) (shaky) at times...also have noticed of having fatigue headaches... I also have been medically diagnosed as having 'hypothyroidism along with 'borderline ' diabetes. I am currently taking Synthroid 50 mcg for my hypothyroidism but just watching my diet for the diabetes. My prim dr tells me the anxiety is NOT caused by hypothyroidism but other people say it maybe a factor. What do you think? My lab results from July 2011 were Hemoglobin A1C 6.5 which is High, Est. Avg Glucose 139.9 High, T4 Free which was 1.31 , TSH-Ultrasensitive 8.66 High. My labs in april 2011 were T3 Free was 2.9 and T4 Free 1.27 were both normal and TSH-Ultrasensitive was 6.74, so from April to July it went from 6.74 to 8.66 . Is that normal for it to go up like that?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.